# SDR ASAA2017060120996

- Difficulty date: June 1, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 54,469 hours, 24,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571234
- Condition: Corroded
- Location: Bs 992.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT WET AREA HAD CORRORSION AROUND GALLEY MOUNT FLOOR FITTING BS 992.8.  ACFT GROUNDED.  REMOVED AND REPLACED THE WEB IAW SRM 51-40-02-0G-0, PARA 4, FIGS 8, AND 10.
